# SDR DALA1145513115

- Difficulty date: July 21, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SUPPORT STRUCTURE +1732 BETWEEN FR. 69 & FR 70 CORRODED "UNDERNEATH", REMOVED CORROSION IAW A319 SRM 51-74-00.  DIMENSION L=2.00" W=2.9 0" D=0.036".  NO ESTABLISHED LIMITS ON A319 SRM.  REMOVED AND REPLACED P/N NEW SUPPORT STRUCTURE D5347112320200, BATCH 0002081326.  INSTALLED IAW A319 SRM 51-42-11.  APPLIED TOP COAT PAINT ON AREA OF FASTENER IAW A319 SRM 51-75-12.
